# SDR 07FDEA03308

- Difficulty date: September 2, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,842 hours, 18,824 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Indicator
- Condition: Shorted
- Location: Fuel Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J

## Discrepancy

DURING CLIMB-OUT OF FL220, NR 2 FUEL ICING LIGHT CAME ON.  RAN QRH PROCEDURE, FUEL TEMP WAS 40 DEGREES, RETURNED TO MEMPHIS, DUMPED FUEL AND FUEL ICING LIGHT REMAINED ON THROUGH LANDING, WENT OUT WHILE WAITING TO PARK.  FOUND BULB ASSY BENT CAUSING BULB TO SHORT OUT AND COME ON WHEN VIBRATION   OCCURRED.  RELAMPED WITH NEW BULB PER 727-200 MM SHAKING LIGHT ASSY BEFORE RELAMPING, LIGHT STAYED ON.  LIGHT TEST GOOD, NR 2 FUEL HEAT VALVE OPS CHECK GOOD.  ALL INDICATIONS FOR FUEL HEAT VALVES OPS CHECK.
